# SDR 0102506311

- Difficulty date: July 16, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 10,596 hours, 1,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW RECEIVED EMERGENCY LIGHTS EICAS MESSAGE.  FOUND FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH GUARD COVER LOOSE AND ACTIVATING THE SWITCH.  REPOSITIONED AND SECURED SWITCH GUARD COVER BASE.  OPERATIONAL CHECK NORMAL.
